Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The notion of dimension in the theory of algebraic differential equations


Author: E. R. Kolchin
Journal: Bull. Amer. Math. Soc. 70 (1964), 570-573
DOI: https://doi.org/10.1090/S0002-9904-1964-11203-9
MathSciNet review: 0168555
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Ritt, Differential algebra, Amer. Math. Soc. Colloq. Publ. Vol. 33, Amer. Math. Soc. Providence, R. I., 1950. MR 35763
  • 2. Oscar Zariski and Pierre Samuel, Commutative algebra, Vol. II, Van Nostrand, Princeton, N. J., 1960. MR 120249


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11203-9

American Mathematical Society